# SDR AALA20100708TUL01

- Difficulty date: July 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 33,778 hours, 13,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARK AT FRAME 727 LEFT SIDE BETWEEN STRINGERS 20 AND 21.  REPAIRED PER SRM 51-70-11-2R.
